# SDR AALA20030131

- Difficulty date: January 31, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N1404D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11355
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT CABIN FLIGHT ATTENDANT PANEL FLOOR PATH TEST LIGHT ASSEMBLY WILL NOT STAY ENGAGED.  REPLACED AFT CABIN FLIGHT ATTENDANT PANEL FLOOR PATH TEST LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
